# SDR CALA2023032400847

- Difficulty date: March 22, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737-8
- Aircraft serial: 28775
- Aircraft time: 75,869 hours, 27,523 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: 146A61121
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSPECTION ON AFT CARGO REPAIR DOUBLER PER EA 5100-02345 REV. E OP 16 FOUND DAMAGE ON DOUBLER (REF: AAR NR 99959126) REMOVED & REPLACED AFT CARGO DOOR SKIN IAW B737-800 SRM 51-40-02 -0G-0 STEP 4. AND STEP 7.,SRM 52-30-01-01-1, SRM 51-40-05-0G-0, SRM 51-40-08-0G-0, SRM 51-20-01-0G-0, B737-800 AMM 51-21-72-370- 804 (WORK ACCOMPLISHED BY V936445 & AAR QC A-76 V920285)
